# SDR UHLA2012110800354

- Difficulty date: November 8, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 21,578 hours, 13,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD GIRT BAR DID NOT RELEASE.  REMOVED AND REPLACED L1 DOOR EMERGENCY EVACUATION SLIDE ASSY IAW AMM 25-65-01.
